A new iterative method in Waring's problem

R. C. Vaughan Imperial College, London, England

TBD mathscidoc:1701.331717

Acta Mathematica, 162, (1), 1-71, 1987.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 453 downloads ] [ 0 comments ] [ Cited by 140 ]
@inproceedings{r.1987a,
  title={A new iterative method in Waring's problem},
  author={R. C. Vaughan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311803879426},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={1-71},
  year={1987},
}
R. C. Vaughan. A new iterative method in Waring's problem. 1987. Vol. 162. In Acta Mathematica. pp.1-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311803879426.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved